Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 275, Number 2
HTML articles powered by AMS MathViewer

Spectral families of projections, semigroups, and differential operators
Harold Benzinger, Earl Berkson and T. A. Gillespie PDF
Trans. Amer. Math. Soc. 275 (1983), 431-475
The number of factorizations of numbers less than $x$ into factors less than $y$
Douglas Hensley PDF
Trans. Amer. Math. Soc. 275 (1983), 477-496
Generic algebras
John Isbell PDF
Trans. Amer. Math. Soc. 275 (1983), 497-510
An algebraic approach to Grothendieck’s residue symbol
Glenn Hopkins PDF
Trans. Amer. Math. Soc. 275 (1983), 511-537
Computability and noncomputability in classical analysis
Marian Boykan Pour-El and Ian Richards PDF
Trans. Amer. Math. Soc. 275 (1983), 539-560
Sufficient conditions for the generalized problem of Bolza
Vera Zeidan PDF
Trans. Amer. Math. Soc. 275 (1983), 561-586
Skewness in Banach spaces
Simon Fitzpatrick and Bruce Reznick PDF
Trans. Amer. Math. Soc. 275 (1983), 587-597
Pseudojump operators. I. The r.e. case
Carl G. Jockusch and Richard A. Shore PDF
Trans. Amer. Math. Soc. 275 (1983), 599-609
An embedding characterization of almost compact spaces
Sergio Salbany PDF
Trans. Amer. Math. Soc. 275 (1983), 611-621
$L^{p}$ multipliers with weight $x^{kp-1}$
Benjamin Muckenhoupt and Wo Sang Young PDF
Trans. Amer. Math. Soc. 275 (1983), 623-639
Schrödinger operators with rapidly oscillating central potentials
Denis A. W. White PDF
Trans. Amer. Math. Soc. 275 (1983), 641-677
Regular functions of restricted growth and their zeros in tangential regions
C. N. Linden PDF
Trans. Amer. Math. Soc. 275 (1983), 679-686
Dehn surgery and satellite knots
C. McA. Gordon PDF
Trans. Amer. Math. Soc. 275 (1983), 687-708
AF algebras with directed sets of finite-dimensional $^{\ast }$-subalgebras
Aldo J. Lazar PDF
Trans. Amer. Math. Soc. 275 (1983), 709-721
Characterizations of simply connected rotationally symmetric manifolds
Hyeong In Choi PDF
Trans. Amer. Math. Soc. 275 (1983), 723-727
Differentiable group actions on homotopy spheres. III. Invariant subspheres and smooth suspensions
Reinhard Schultz PDF
Trans. Amer. Math. Soc. 275 (1983), 729-750
Brownian motion and a generalised little Picard’s theorem
Wilfrid S. Kendall PDF
Trans. Amer. Math. Soc. 275 (1983), 751-760
Measurable representations of preference orders
R. Daniel Mauldin PDF
Trans. Amer. Math. Soc. 275 (1983), 761-769
Stochastic waves
E. B. Dynkin and R. J. Vanderbei PDF
Trans. Amer. Math. Soc. 275 (1983), 771-779
Weighted norm inequalities for homogeneous families of operators
José L. Rubio de Francia PDF
Trans. Amer. Math. Soc. 275 (1983), 781-790
Structural stability and group cohomology
Philip J. Fleming PDF
Trans. Amer. Math. Soc. 275 (1983), 791-809
A sphere theorem for manifolds of positive Ricci curvature
Katsuhiro Shiohama PDF
Trans. Amer. Math. Soc. 275 (1983), 811-819
A general maximal operator and the $A_{p}$-condition
M. A. Leckband and C. J. Neugebauer PDF
Trans. Amer. Math. Soc. 275 (1983), 821-831
Krull dimension of differential operator rings. III. Noncommutative coefficients
K. R. Goodearl and T. H. Lenagan PDF
Trans. Amer. Math. Soc. 275 (1983), 833-859